# SDR GTIA2016111701669

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A319-132
- Aircraft serial: 5387
- Aircraft time: 16,097 hours, 7,398 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 2def
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER OXYGEN MASKS DROPPED UNCOMMANDED ROW 2 D/E/F DURING LANDING. REPACKED THE OXYGEN MASK ASSY IAW AMM 35-21-43. PERFORMED OPERATIONAL CHECKED OF THE MANUAL RELEASE IAW AMM 35-23-00.
